Acta Mathematica, 2014

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (15 articles)

New Volume, New Issue

[1] Gromov-Hausdorff limits of Khler manifolds and algebraic geometry

Simon Donaldson SONG SUN

Differential Geometry mathscidoc:1912.43450

Acta Mathematica, 2014
[ Download ] [ 2019-12-21 11:45:22 uploaded by SONG_SUN ] [ 255 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 214, Issue 1

[1] Constructing entire functions by quasiconformal folding

Christopher J. Bishop Mathematics Department, Stony Brook University

Dynamical Systems mathscidoc:1701.11006

Acta Mathematica, 214, (1), 1-60, 2013.5
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 503 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Existence of knotted vortex tubes in steady Euler flows

Alberto Enciso Instituto de Ciencias Matemáticas, Consejo Superior de Investigaciones Científicas Daniel Peralta-Salas Instituto de Ciencias Matemáticas, Consejo Superior de Investigaciones Científicas

Dynamical Systems mathscidoc:1701.11007

Acta Mathematica, 214, (1), 61-134, 2012.11
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 346 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The big de Rham–Witt complex

Lars Hesselholt Graduate School of Mathematics, Nagoya University

Number Theory mathscidoc:1701.24006

Acta Mathematica, 214, (1), 135-207, 2013.6
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 733 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 214, Issue 2

[1] Sharpness of Rickman’s Picard theorem in all dimensions

David Drasin Department of Mathematics, Purdue University Pekka Pankka Department of Mathematics and Statistics, P.O. Box 68, (Gustaf Hällströmin katu 2b), University of Helsinki, Finland

Dynamical Systems mathscidoc:1701.11008

Acta Mathematica, 214, (2), 209-306, 2013.4
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 663 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The convergence Newton polygon of a$p$-adic differential equation I: Affinoid domains of the Berkovich affine line

Andrea Pulita Département de Mathématiques, Université de Montpellier II, CC051

TBD mathscidoc:1701.332024

Acta Mathematica, 214, (2), 307-355, 2014.5
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 378 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The convergence Newton polygon of a$p$-adic differential equation II: Continuity and finiteness on Berkovich curves

Jérôme Poineau Laboratoire de mathématiques Nicolas Oresme, Université de Caen Andrea Pulita Département de mathématiques, Université de Montpellier II, CC051

Analysis of PDEs mathscidoc:1701.03013

Acta Mathematica, 214, (2), 357-393, 2014.6
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 215, Issue 1

[1] Global theory of one-frequency Schrödinger operators

Artur Avila CNRS, IMJ-PRG, UMR 7586, Université Paris Diderot, Sorbonne Paris Cité, Sorbonnes Universités

Dynamical Systems mathscidoc:1701.11009

Acta Mathematica, 215, (1), 1-54, 2013.4
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 542 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Skinning maps are finite-to-one

David Dumas Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago

Complex Variables and Complex Analysis mathscidoc:1701.08004

Acta Mathematica, 215, (1), 55-126, 2012.6
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mixing properties of commuting nilmanifold automorphisms

Alexander Gorodnik School of Mathematics, University of Bristol Ralf Spatzier Department of Mathematics, University of Michigan

Dynamical Systems mathscidoc:1701.11010

Acta Mathematica, 215, (1), 127-159, 2013.5
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 894 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Ergodic complex structures on hyperkähler manifolds

Misha Verbitsky National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 7 Vavilova Street, Moscow, Russia

Complex Variables and Complex Analysis mathscidoc:1701.08005

Acta Mathematica, 215, (1), 161-182, 2014.6
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 215, Issue 2

[1] Parity sheaves on the affine Grassmannian and the Mirković–Vilonen conjecture

Pramod N. Achar Department of Mathematics, Louisiana State University Laura Rider Department of Mathematics, Massachusetts Institute of Technology

Representation Theory mathscidoc:1701.30002

Acta Mathematica, 215, (2), 183-216, 2014.7
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 473 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Padé approximants for functions with branch points — strong asymptotics of Nuttall–Stahl polynomials

Alexander I. Aptekarev Keldysh Institute of Applied Mathematics, Russian Academy of Science Maxim L. Yattselev Department of Mathematical Sciences, Indiana University–Purdue University Indianapolis

Functional Analysis mathscidoc:1701.12008

Acta Mathematica, 215, (2), 217-280, 2012.7
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 402 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Existence and classification of overtwisted contact structures in all dimensions

Matthew Strom Borman Department of Mathematics, Stanford University Yakov Eliashberg Department of Mathematics, Stanford University Emmy Murphy Department of Mathematics, Massachusetts Institute of Technology

Geometric Analysis and Geometric Topology mathscidoc:1701.15002

Acta Mathematica, 215, (2), 281-361, 2014.10
[ Download ] [ 2017-01-08 20:34:05 uploaded by actaadmin ] [ 495 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] New partially hyperbolic dynamical systems I

Andrey Gogolev Department of Mathematical Sciences, Binghamton University Pedro Ontaneda Department of Mathematical Sciences, Binghamton University Federico Rodriguez Hertz Mathematics Department, Pennsylvania State University

Dynamical Systems mathscidoc:1701.11011

Acta Mathematica, 215, (2), 363-393, 2014.5
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 531 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved